Home > Research > Publications & Outputs > Option-implied volatilities and stock returns

Electronic data

  • JPM-LIU

    Accepted author manuscript, 3.67 MB, PDF document

Text available via DOI:

View graph of relations

Option-implied volatilities and stock returns: evidence from industry-neutral portfolios

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

Option-implied volatilities and stock returns : evidence from industry-neutral portfolios. / Shackleton, Mark; Liu, Xiaoquan; Zhang, Yuanyuan; Pong, Shiuyan.

In: Journal of Portfolio Management, Vol. 41, No. 1, 2014, p. 65-77.

Research output: Contribution to journalJournal articlepeer-review

Harvard

Shackleton, M, Liu, X, Zhang, Y & Pong, S 2014, 'Option-implied volatilities and stock returns: evidence from industry-neutral portfolios', Journal of Portfolio Management, vol. 41, no. 1, pp. 65-77. https://doi.org/10.3905/jpm.2014.41.1.065

APA

Vancouver

Author

Shackleton, Mark ; Liu, Xiaoquan ; Zhang, Yuanyuan ; Pong, Shiuyan. / Option-implied volatilities and stock returns : evidence from industry-neutral portfolios. In: Journal of Portfolio Management. 2014 ; Vol. 41, No. 1. pp. 65-77.

Bibtex

@article{37a7e4b557e544e183d80467d1208fea,
title = "Option-implied volatilities and stock returns: evidence from industry-neutral portfolios",
author = "Mark Shackleton and Xiaoquan Liu and Yuanyuan Zhang and Shiuyan Pong",
year = "2014",
doi = "10.3905/jpm.2014.41.1.065",
language = "English",
volume = "41",
pages = "65--77",
journal = "Journal of Portfolio Management",
issn = "0095-4918",
publisher = "Institutional Investor, Inc",
number = "1",

}

RIS

TY - JOUR

T1 - Option-implied volatilities and stock returns

T2 - evidence from industry-neutral portfolios

AU - Shackleton, Mark

AU - Liu, Xiaoquan

AU - Zhang, Yuanyuan

AU - Pong, Shiuyan

PY - 2014

Y1 - 2014

U2 - 10.3905/jpm.2014.41.1.065

DO - 10.3905/jpm.2014.41.1.065

M3 - Journal article

VL - 41

SP - 65

EP - 77

JO - Journal of Portfolio Management

JF - Journal of Portfolio Management

SN - 0095-4918

IS - 1

ER -